MolluscaBase source details

Moolenbeek R.G. & Faber M.J. (1987). The macaronesian species of the genus Manzonia (Gastropoda: Rissoidae). Part II. De Kreukel. 23 (2-3): 23-31.
199901
Moolenbeek R.G. & Faber M.J.
1987
The macaronesian species of the genus <i>Manzonia</i> (Gastropoda: Rissoidae). Part II
De Kreukel
23 (2-3): 23-31
Publication
Available for editors  PDF available [request]
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2015-08-17 16:19:39Z
created


Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2019-09-19 06:59:37+02:00 · Contact: Data Management Team